Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Masturbation while on antidepressents - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 654 Questions
User :   I have a sexual problem..,,,in masturbation at 32 yrs of age,,,, is it right to think about it or even do it,??? on anti deprressents???
User :   are u there?
Doctor :   Masturbation is a gift for guys who are on antidepressenta
Doctor :  
You can continue with it
Doctor :   It is good that you have the desire for sex
Doctor :  
even on antidepressants
Doctor :  
Age is not at all a criteria for masturbatin
User :   why do say gift??
Doctor :   because of antidepressants, usually people do lack the interest in sex
Doctor :  
there is loss of libido
Doctor :  
if you have desire, you masturbate and the hope of sexual desire is still on
User :   last time i mastubated was when i was 18,,,,, is this wrong??
Doctor :  
Not at all
Doctor :  
With masturbation one knows what he is , his sexuality, his desires, the circumstances he is comforatable doing sex
Doctor :  
and later he can practice with his partner
User :   what about the whole wanker calling and other banter u get with it??
Doctor :  
I did not understand the question
User :   basicly if somebody thinks that u masturbate,,,, sometimes its seen as wrong!!!! and u can get bullied!!! or lots of banter!
Doctor :  
This is a common myth one has
Doctor :  
If adolescents and teenagers are not educated on this
Doctor :  
they feel it as a banter
Doctor :  
and if they know that one is a masturbating
Doctor :  
they make fun out of it
User :   just out intrest,,,, r u a male or female doctor??
Doctor :  
I am a male doctor
User :   for some reason i bieleve its so wrong for me to do masturbate,,, in my situation,,, i just dont know why??
Doctor :  
You just have to tune to the situation
Doctor :  
and understand that nothing is organically wrong in it
Doctor :  
IT shows a lot of psychosocial impact and thus a pschological impact oo
User :   ive been seen a counsellor for 4 years now on and off and think if i did masturbate once,,,, it would blow everything,,,, is that right???
Doctor :  
absolutely not
User :   how long of the session do i have left??
Doctor :  
I did not understand once again
Doctor :  
Which session
Doctor :  
Do you mean counselling session
User :   the time with the live chat ?
Doctor :  
Ok
Doctor :  
Let me check
Doctor :  
You just have one more minute I guess
Doctor :  
If you have more questions about masturbatin
Doctor :  
you can ask our sexologist
Doctor :  
by sending an email
Doctor :  
I think there is a pop up at our end
Doctor :  
sorry your end
Doctor :   You can also get counselling sessions from her
Doctor :  
She is American Board certified Sexologist
User :   ok ,,,,,, shll i just go on to her now|??
Doctor :   You may put an email to her click on that box

Doctor :   Put your detailed query and you shall receive the answer
User :   what affect would mastubation have on my medication??
Doctor :  
No effect
User :   ive know this girl of 34 years of age ,,, with 2 kids ,,, single do u think she masturbates ,,, or is it just my sex drive and urges???
User :   i guess your not there now,,,, but thankyou anyway,,,
Doctor :  
I am here
Doctor :  
Every one masturbates
Doctor :  
90% of males masturbate
Doctor :  
and 70% of females masturbate
User :   i think its just my strong bielefs,,,,,
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor